# SDR AALA2018083179035

- Difficulty date: August 25, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 59,393 hours, 22,311 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Broken
- Location: L1 Door Hinge
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HINGE COVER BY THE MIDDLE HINGE, SAFETY RELEASE PIN, FOUND  BROKEN. REPLACED L1 DOOR HINGE COVER IAW AMM 52-11-11.
